MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Codes Arrhythmia (1721); Fatigue (1849)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented to the hospital experiencing fatigue.Upon admission, the patient experienced several occurrences of a slow heart rate although device interrogation was normal.During the device upgrade procedure, the pacemaker failed to provide output when the physician was using the plasma blade.Vvi pacing mode was programmed with noise reversion enabled; the pacemaker was explanted and replaced on (b)(6) 2025.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of pacing problem was not confirmed.Failure event observed during analysis.The device was received with normal telemetry and output.Analysis performed did not identify any functional issues.Visual inspection of the header attachment area detected a bonding anomaly.A device hermeticity breach was observed, consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to the internal electronics.The device was cut open to enable further testing and longevity assessment found the device was operating above elective replacement indicator (eri) voltage consistent with normal usage.Visual inspection of the pacer found electrocautery exposure during explant.The results indicated normal current drain.A manufacturing anomaly may have occurred, which resulted in the header bonding anomaly.The device is included in the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.Device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23460919
Report Number2017865-2025-1003908
Device Sequence Number10300241
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)A000016098(17)170630
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberPM2160
Device Lot NumberA000016098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1531-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale